Compatible tolerances on groupoids

Sándor Radelecki

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 436-445
  • ISSN: 0011-4642

How to cite

top

Radelecki, Sándor. "Compatible tolerances on groupoids." Czechoslovak Mathematical Journal 41.3 (1991): 436-445. <http://eudml.org/doc/13942>.

@article{Radelecki1991,
author = {Radelecki, Sándor},
journal = {Czechoslovak Mathematical Journal},
keywords = {binary relation; compatible tolerances; congruences; tolerance-trivial groupoids; ideals},
language = {eng},
number = {3},
pages = {436-445},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Compatible tolerances on groupoids},
url = {http://eudml.org/doc/13942},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Radelecki, Sándor
TI - Compatible tolerances on groupoids
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 436
EP - 445
LA - eng
KW - binary relation; compatible tolerances; congruences; tolerance-trivial groupoids; ideals
UR - http://eudml.org/doc/13942
ER -

References

top
  1. G. D. Findlay, 10.4153/CMB-1960-015-x, Canad. Math. Bull. 3. (1960). (1960) Zbl0100.28002MR0124251DOI10.4153/CMB-1960-015-x
  2. Ю. А. Шреидер, Равенство, сходство, порядок, Издательство Наука, Москва, 1971. (1971) Zbl1170.92344
  3. Werner H., 10.1007/BF02945126, Algebra Univ., 3 (1973) 263. (1973) MR0330009DOI10.1007/BF02945126
  4. I. Chajda, Systems of equations and tolerance relations, Czech. Math. J. 25, 302- 308 (1975). (1975) Zbl0312.08006MR0369211
  5. I. Chajda, Tolerance trivial algebras and varieties, Acta Sci. Math. (Szeged) 46, (1983). (1983) Zbl0534.08001MR0739020
  6. H. P. Gumm, Geometrical methods in congruence modular algebras, Memoirs of the American Math. Soc. V. 45. N. 286 (1983). (1983) Zbl0547.08006MR0714648
  7. B. Pondělíček, On tolerances on periodic semigroups, Czech. Math. J. 28, 647-649 (1978). (1978) Zbl0399.20053MR0498924
  8. B. Zelinka, Tolerance in algebraic structures II, Czech. Math. J. 25, 175-178 (1975). (1975) Zbl0316.08001MR0457323
  9. B. Zelinka, Tolerance relations on periodic commutative semigroups, Czech. Math. J. 27, 167-169 (1977). (1977) Zbl0359.20045MR0427509
  10. I. Gy. Mauer I. Purdea I. Virág, Tolerances on algebras, "Babes-Bolyai" Univ. Fac. Mat. Research Sem. Alg. 2 (1982) p. 39-75. (1982) 
  11. J. Duda, Directly decomposable compatible relations, Glas. Mat. Ser. III 19 (39) (1984). (1984) Zbl0559.08001MR0790008

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.